# SDR 2021F00124

- Difficulty date: April 19, 2021
- Submitted: May 20, 2021
- Operation: General aviation
- Aircraft: XAAMR
- Engine: Ge GENX2B67B
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 2051M72G03
- Part serial: CFNF8610
- Condition: Damaged
- Location: Rt Engine Fan
- Part time: 24,035 hours, 2,975 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDERCOAT MISSING ON CONCAVE SIDE OF RIGHT ENGINE FAN BLADE DURING OVERNIGHT AND APPLICATION OF 1000 F WING INSPECTION AT MEX, IT WAS DETECTED UNDERCOAT MISSING ON CONCAVE SIDE OF RIGHT ENGINE FAN BLADE. MAINTENANCE PERSONNEL PERFORMED A REVISION, DETECTING TWO AREAS WITH MISSING MATERIAL OF 0.750” OF DIAMETER; RIGHT ENGINE FAN BLADE SET WAS REMOVED IAW DMAC-B787-A-G72-22-02--01A-520A-A AND RIGHT ENGINE FAN BLADE WAS REPLACED IAW DMC-B787-A-G72-22-02-01A-720A-A, ALL CORRECT.
